# SDR SWAA2022060805703

- Difficulty date: May 8, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Pulled
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W T/E PANEL 561BB HAS SEVERAL PULLED FASTENER HOLES (MARKED) / [01] IDENTIFIED PART AND MATERIAL IAW SRM 57-51-01-0I-1 FIGURES 1+3; TABLE 3; ITEM[9]. FOUND DAMAGE TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-51-01-1A-1 PAR 4.B (5) (B). PERMANENT REPAIR WILL BE ACCOMPLISHED IAW SRM 51-70-04-2R-9 AS DIRECTED PER SRM 57-51-01-2R-1 PAR 4.B (2) AND TABLE 202.;[02] VALIDATED APPLICABILITY OF SRM 51-70-04-2R-9.;[03] DETERMINED EXTENT OF DAMAGE VIA VISUAL METHOD. REMOVED DAMAGED AND CONTAMINATED FIBERGLASS PLIES FROM DISCREPANT FASTENER HOLES. PREPARED AND CLEANED REPAIR AREA FOR REPAIR. WORK ACCOMPLISHED IAW SRM 51-70-04-2R-9 PAR 4.A-C.;[04] VERIFIED CORRECTIVE ACTION 1-3;[05] APPLIED RESIN SLURRY MIX USING CHOPPED GLASS FIBERS AND LAMINATING RESIN BMS 8-301 CL1 LOT# JH1GAA7833 IAW SRM 51-70-04-2R-9 PARA 4.D & 4.E. REQUIRES CURE.;[06] CURED ALL SLURRIED FASTENER HOLES PER SRM 51-70-04-2R-9 PARA 4.F. USING THERMOMETER ID: ATS2192 DUE 07/2022.;[07] SANDED SLURRY MIX FLUSH TO SURROUNDING SKIN; REMOVED FINISH IN REPAIR AREA ; AND CLEANED ALL IAW SRM 51-70-04-2R-9 PARA'S 4.G - 4.I.;[08] VERIFIED CORRECTIVE ACTION ITEMS 5 - 7.;[09] FABRICATED REPAIR PLIES AND INSTALLED USING BMS9-3 LOT# 1491986-1 AND RESIN BMS8-301 CL1 LOT# JH1GAA7833. VACUUM BAGGED REPAIR AND LEAK CHECKED GOOD USING VACUUM GAUGE ID: E11543 CAL DUE 08/22 IAW SRM 51-70-04-2R-9 PARAGRAPH 4.J-L.;
